# SDR DALA2025021001041

- Difficulty date: February 5, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 13,405 hours, 6,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LT FWD OVERWING EMERGENCY LIGHT INOP. REMOVED AND REPLACED LT FWD OVERWING EMERGENCY LIGHT PER A220 AMP 33-55, OPS CHECK GOOD. (LP# 6772569)
